# SDR AALA20160428004

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 18,253 hours, 7,148 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING TAKEOFF ROLL, THE TAKEOFF WARNING HORN SOUNDED & THE PSEU LIGHT ILLUMINATED.  TAKEOFF ABORTED AT UNSPECIFIED SPEED.  FOUND THE PSEU SPEED BRAKE LIGHT ILLUMINATED.  CLEARED FAULT & PERFORMED SPEED BRAKE OPERATIONAL CHECK.  SYS CHECKED NORMAL.
